| Model Number |
27779 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that the nurse noted fluid on the outside of the device.Perforation was located in the tubing below the drip chamber and before the drainage bag.Perforation was on the tubing itself and not at a joint location.The device was in use for 8 days.The device was not pre-tested prior to use.A second device was required.No patient injury reported.
Additional Manufacturer Narrative
H3.Product analysis determined that the visual and functional inspection confirmed the drainage system leaked at the drainage tube below the chamber.The tube appeared to be worn and perforated from the tube clamp usage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.